Alert archive / South Dakota / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 96, NWS Sioux Falls, SD

June 7, 2008Clay County, Yankton County, South Dakota

NWS Sioux Falls, SD issued this severe thunderstorm warning at Jun 7, 2008, 10:57 PM CDT for Clay County, Yankton County, South Dakota. It was in force for 20 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 7, 2008, 10:57 PM CDT (03:57 UTC)
Expired
Jun 7, 2008, 11:17 PM CDT
In force
20 min
Issued by
NWS Sioux Falls, SD
Area
Storm-based polygon

Counties Clay County, SD, Yankton County, SD

The radar

The Sioux Falls radar (KFSD), 87 km from the middle of the area, began a volume at 03:59 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Aberdeen, SD (KABR), launched 00:00Z, 4.0 hours before the alert went out and 255 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Aberdeen, SD at 00:00Z on 2008-06-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Aberdeen, SD at 00:00Z on 2008-06-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -8 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2214 m above ground
0-6 km bulk shear
61 kt
0-1 km storm-relative helicity
-8 m²/s²
0-3 km storm-relative helicity
67 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KFSD 080357
SVRFSD
SDC027-135-080430-
/O.NEW.KFSD.SV.W.0096.080608T0357Z-080608T0430Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SIOUX FALLS SD
1057 PM CDT SAT JUN 7 2008

THE NATIONAL WEATHER SERVICE IN SIOUX FALLS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CLAY COUNTY IN SOUTHEAST SOUTH DAKOTA
  SOUTHEASTERN YANKTON COUNTY IN SOUTHEAST SOUTH DAKOTA

* UNTIL 1130 PM CDT

* AT 1057 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL.  THIS
  STORM WAS LOCATED 8 MILES WEST OF MECKLING...OR 9 MILES SOUTHEAST
  OF YANKTON...MOVING NORTHEAST AT 52 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  VOLIN...VERMILLION AROUND 1105 PM CDT...
  WAKONDA AROUND 1110 PM CDT...

THIS STORM WILL PRODUCE LARGE HAIL. GO INSIDE A STURDY BUILDING AND
STAY AWAY FROM WINDOWS.

A TORNADO WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT SUNDAY MORNING
FOR NORTHWEST IOWA.

LAT...LON 4273 9689 4273 9698 4274 9697 4276 9698
      4277 9713 4280 9717 4280 9721 4285 9724
      4307 9716 4308 9682 4308 9681 4272 9682
TIME...MOT...LOC 0357Z 234DEG 45KT 4285 9719

$$

CJ
2 follow-up statements
000 
WWUS53 KFSD 080407
SVSFSD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
1107 PM CDT SAT JUN 7 2008

SDC135-080417-
/O.CAN.KFSD.SV.W.0096.000000T0000Z-080608T0430Z/
YANKTON SD-
1107 PM CDT SAT JUN 7 2008

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN YANKTON COUNTY IS
CANCELLED...

A TORNADO WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT SUNDAY MORNING
FOR NORTHWEST IOWA.

LAT...LON 4273 9698 4274 9697 4276 9698 4277 9713
      4280 9717 4279 9715 4282 9717 4307 9716
      4308 9681 4273 9682
TIME...MOT...LOC 0407Z 234DEG 45KT 4292 9705

$$

SDC027-080430-
/O.CON.KFSD.SV.W.0096.000000T0000Z-080608T0430Z/
CLAY SD-
1107 PM CDT SAT JUN 7 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1130 PM CDT
FOR CLAY COUNTY...

AT 1107 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL. 
THIS STORM WAS LOCATED 4 MILES NORTH OF MECKLING...OR 11 MILES
NORTHWEST OF VERMILLION...MOVING NORTHEAST AT 52 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  RURAL CLAY COUNTY THROUGH 1120 PM CDT

THIS STORM WILL PRODUCE LARGE HAIL. GO INSIDE A STURDY BUILDING AND
STAY AWAY FROM WINDOWS.

A TORNADO WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT SUNDAY MORNING
FOR NORTHWEST IOWA.

LAT...LON 4273 9698 4274 9697 4276 9698 4277 9713
      4280 9717 4279 9715 4282 9717 4307 9716
      4308 9681 4273 9682
TIME...MOT...LOC 0407Z 234DEG 45KT 4292 9705

$$

CJ
000 
WWUS53 KFSD 080417
SVSFSD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
1117 PM CDT SAT JUN 7 2008

SDC027-080427-
/O.CAN.KFSD.SV.W.0096.000000T0000Z-080608T0430Z/
CLAY SD-
1117 PM CDT SAT JUN 7 2008

...THE SEVERE THUNDERSTORM WARNING FOR CLAY COUNTY IS CANCELLED...

THE STORM HAS WEAKENED AND IS NO LONGER SEVERE.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 600 AM CDT SUNDAY
MORNING FOR NORTHWEST IOWA AND NORTHEAST NEBRASKA AND SOUTHEAST SOUTH
DAKOTA.

LAT...LON 4273 9698 4274 9697 4276 9698 4277 9713
      4280 9717 4279 9715 4282 9717 4307 9716
      4308 9681 4273 9682
TIME...MOT...LOC 0417Z 234DEG 45KT 4299 9691

$$

CJ

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Sioux Falls, SD wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 7, 8:45 PM CDT, 2 hours 12 minutes earlier.

Area forecast discussion, Jun 7, 8:45 PM CDT, 2 hours 12 minutes before
AREA FORECAST DISCUSSION FOR SOUTHEAST SD/SOUTHWEST MN/NORTHWEST IA
NATIONAL WEATHER SERVICE SIOUX FALLS SD
845 PM CDT SAT JUN 7 2008

.DISCUSSION...
FIRST LINE OF STORMS DEVELOP MAINLY JUST SE OF THE CWA. ELEVATED
CONCECTION BEGINNING TO DVELOP N OF THAT AREA ACRS FAR SRN CWA ATTM.
THIS LINES UP WELL WITH BOTH RUC AND NAM. THIS WUD KEEP BULK OF TRW
ACTIVITY SE OF A LINE FOM YKN-KJQ TONIGHT WITH MORE WIDSPREAD AREA
FM SUX-SPW LATER TONIGHT. HAVE TRIMMED BACK POPS ALONG AND N OF I90
AND KEPT HIGHEST POPS OVR NW IA. HAVE TRIMMED BACK FFA TO FAR SERN
CWA WHERE PRECIP SHUD HAVE A BETTER COVERAGE. SVR WX THREAT WUD BE
LIMITED TO HAIL AND EVEN THAT IS QUESTIONABLE WITH SUCH WARM AIR
ALOFT ACRS THE SE. ERLY THIS EVE ONLY HEAVY RAINS OCCURRED IN THE
STORMS ACRS THE FAR SE AND NO REPORTS OF HAIL.

&&

.AVIATION...
VFR CONDITIONS WILL PREVAIL THROUGH THE PERIOD. HOWEVER...SCT MID
LVL TSRA DEVELOPING ARND KSUX WL THREATEN PERIODS OF MVFR CIGS AND
IFR TO MVFR VSBYS THRU 10Z.

&&

.PREV DISCUSSION...
FOR TONIGHT...THE MAIN CONCERN IS CONVECTION CHANCE AND FLOODING
CONCERNS. SCT TSRA HAS DEVELOPED AHEAD OF THE FRONTAL BOUNDARY IN NW
IA. HOWEVER...PER OAX SOUNDING...THIS CONVECTION IS CURRENTLY
STRUGGLING AS IT IS REMOVED FROM THE FRONT AND IS ATTEMPTING TO
BREAK A FAIRLY STRONG CAP AND THEREFORE IS SUSCEPTIBLE TO BEING
SHEARED APART BY A 70 KT 500 MB JET. HOWEVER...EXPECT AS THE
AFTERNOON CONTINUES...THESE STORMS WILL STRENGTHEN AS CAP WEAKENS
AND PRODUCE SOME SEVERE WEATHER EAST OF A SPIRIT LAKE TO TEQUEMAH
NEBRASKA LINE. BECAUSE OF THE STRONG SHEAR...A FEW SHOULD ORGANIZE
INTO SUPERCELLS WITH THE PRIMARY THREAT BEING LARGE HAIL...TO GOLF
BALL SIZE...AND WINDS OVER 65 MPH.  BECAUSE OF THE PRESENCE OF THE
BOUNDARY CANNOT COMPLETELY RULE OUT A TORNADO BUT WITH SW FLOW...THE
LOW LEVEL SHEAR IS LIMITED WITH BULK SHEAR AT 0 TO 1 KM AROUND 11
KTS.

THE MAIN AREA OF CONVECTION WILL DEVELOP TOWARD SUNSET IN NRN
NEBRASKA AND SPREAD TO THE NORTH AND EAST. AT THIS TIME...EXPECT
THAT THE HEAVIEST RAIN AND CONCENTRATION TO BE ALONG THE 850 MB
BOUNDARY WHICH WILL EXTEND FROM SOUTH OF YKN TO AROUND SPIRIT LAKE.
WITH STRONG DYNAMIC SUPPORT AND ELEVATED INSTABILITY...EXPECT THAT A
LARGE MCS WILL FORM AND MOVE ACROSS MOST OF NW IA. THESE STORMS HAVE
THE POTENTIAL TO PRODUCE WIDESPREAD 1 TO 1.5 INCHES OF RAIN WITH
LOCAL AMOUNTS EXCEEDING 2 INCHES. FARTHER NORTH...EXPECT CONVECTION
TO BE MORE ISOLATED BUT THERE SHOULD BE A BROAD STRATIFORM AREA OF
RAIN THAT MOVES ACROSS MUCH OF SE SD AND INTO SW MN. RAINFALL AMOUNT
SHOULD GENERALLY BE LESS THAN AN INCH...ALTHOUGH...AGAIN...LOCAL
AMOUNT OVER AN INCH AREA POSSIBLE...ESPECIALLY SOUTH OF I90. THERE
STILL REMAINS SOME UNCERTAINTY ON THE EXACT LOCATION OF THE MCS
OVERNIGHT. BECAUSE OF THIS AND THE FACT THAT SO MANY AREAS ARE
SATURATED...WILL CONTINUE THE FLASH FLOOD WATCH IS. FUTURE SHIFTS
MAY BE ABLE TO ADJUST THE WATCH ONCE CONVECTION DEVELOPS LATER THIS
EVENING. A FEW OF THESE STORMS COULD ALSO BE INITIALLY SEVERE
TONIGHT...MAINLY OVER NW IA...WITH UP TO QUARTER SIZE HAIL POSSIBLE.
HOWEVER...AS THE CONVECTION BECOMES MORE WIDESPREAD...THE SEVERE
THREAT SHOULD LESSEN.

WITH THE RAIN AND CLOUDS...LOWS OVERNIGHT WILL BE IN THE 50S AND 60S.

BACKWARD PROPAGATING CORFIDI VECTORS ARE EXTREMELY STRONG OVERNIGHT
AND HAVE THEREFORE KEPT POPS IN THE LIKELY RANGE ACROSS EASTERN CWA
SUNDAY MORNING. EXPECT LOW CLOUDS TO BE FAIRLY STUBBORN TOMORROW
WITH WEAK FLOW IN THE LOW LEVELS. CLOUDS AND WEAK WINDS WILL LIMIT
MIXING.  925 HPA TEMPS ARE RELATIVELY COOL IN THE LOWER TEENS AND
THEREFORE HAVE FORECAST HIGHS IN THE LOW TO MID 70S IN MOST
LOCATIONS.

UPPER LEVEL LOW OVER SOUTHERN CANADA BECOMES BETTER ORGANIZED ON
SUNDAY NIGHT INTO MONDAY AND ROTATES DOWN INTO THE NORTHERN DAKOTAS.
COLD CORE INSTABILITY NOT ALL THAT GREAT IN NORTHERN CWA...AND HAVE
KEPT FORECAST DRY DURING THE DAYTIME HOURS ON MONDAY.  STRONG WARM
AIR ADVECTION DEVELOPS MONDAY NIGHT AS WARM FRONT LIFTS NORTH
ASSOCIATED WITH AN AREA OF LOW PRESSURE DEVELOPING ON THE LEEWARD
SIDE OF THE ROCKIES. WARM FRONT IS EXPECTED TO BE ACROSS NORTHERN
PORTION OF CWA ON TUESDAY AS SHORTWAVE MOVES ACROSS NORTHERN HALF OF
SOUTH DAKOTA IN ZONAL FLOW.  HAVE CONFINED CHANCES OF POPS TO AREAS
NORTH OF I-90. IN TERMS OF TEMPERATURES...EXPECT TEMPERATURES TO
RETURN TO NEAR NORMAL LEVELS AS 850 MB TEMPS WARM INTO THE MID AND
UPPER TEENS.

MOISTURE SHOULD REALLY INCREASE THROUGHOUT THE DAY ON TUESDAY INTO
WEDNESDAY AS SOUTHERLY FLOW DEVELOPS AND STRONG LOW LEVEL JET
DEVELOPS TUESDAY NIGHT. UPPER LEVEL LOW REMAINS POISED OFF TO THE
WEST ACROSS THE NORTHERN ROCKIES...HOWEVER...THERE ARE SUBTLE SIGNS
THAT THE SOUTHWEST FLOW ALOFT MAY CONTAIN A WAVE OR TWO THAT MAY
INTERACT WITH THE 30-40 KNOT LOW LEVEL JET. HAVE THEREFORE CONTINUED
MENTION OF POPS WITH THE FOCUS ACROSS THE WESTERN CWA.

MUCH BETTER CHANCES FOR CONVECTION WEDNESDAY NIGHT INTO THURSDAY AS
UPPER LEVEL LOW MOVES THROUGH THE NORTHERN PLAINS. MODELS HAVE BEEN
TRENDING 6-12 HOURS SLOWER WITH THIS WAVE WITH THE LATEST MODEL
RUNS.

ZONAL FLOW SETS UP ACROSS THE THE NORTHERN US OVER THE WEEKEND WITH
THE JET RETREATING TO THE NORTH NEAR THE US CANADIAN BORDER. WITH A
SURFACE RIDGE BUILDING INTO THE CENTRAL PLAINS MAY SEE A BREAK FROM
THE ACTIVE WEATHER AS OF LATE...HOWEVER CAN NOT RULE OUT A PRECIP
CHANCE OR TWO WITH A MID LEVEL WAVE MOVING THROUGH.  MODELS ARE
HINTING AT A WEAK COLD FRONT MOVING THROUGH THE REGION ON
SATURDAY...HOWEVER...LOW LEVEL MOISTURE LOOKS TO BE RELATIVELY
LIMITED.

&&

.FSD WATCHES/WARNINGS/ADVISORIES...
IA...FLASH FLOOD WATCH UNTIL 7 AM CDT SUNDAY FOR IAZ020>022-031-032.

MN...NONE.
NE...FLASH FLOOD WATCH UNTIL 7 AM CDT SUNDAY FOR NEZ013-014.

SD...NONE.
Hazardous weather outlook, Jun 7, 2:35 PM CDT, 8 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SIOUX FALLS SD
235 PM CDT SAT JUN 07 2008

SDZ038>040-050-052>071-MNZ071-072-080-081-089-090-097-098-
IAZ001>003-012>014-020>022-031-032-NEZ013-014-081200-
AURORA-BEADLE-BON HOMME-BROOKINGS-BRULE-BUENA VISTA IA-
CHARLES MIX-CHEROKEE IA-CLAY-CLAY IA-COTTONWOOD MN-DAKOTA NE-
DAVISON-DICKINSON IA-DIXON NE-DOUGLAS-GREGORY-HANSON-HUTCHINSON-
IDA IA-JACKSON MN-JERAULD-KINGSBURY-LAKE-LINCOLN-LINCOLN MN-
LYON IA-LYON MN-MCCOOK-MINER-MINNEHAHA-MOODY-MURRAY MN-NOBLES MN-
OBRIEN IA-OSCEOLA IA-PIPESTONE MN-PLYMOUTH IA-ROCK MN-SANBORN-
SIOUX IA-TURNER-UNION-WOODBURY IA-YANKTON-
235 PM CDT SAT JUN 07 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST SOUTH DAKOTA...
SOUTHWEST MINNESOTA...NORTHWEST IOWA...AND NORTHEAST NEBRASKA.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS...
SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP AFTER 3 PM THIS
AFTERNOON...GENERALLY TO THE SOUTH AND EAST OF A LINE FROM ONAWA
IOWA TO SPIRIT LAKE. A FEW OF THESE STORMS COULD BE SEVERE IN THE
AFTERNOON AND EVENING...WITH THE MAIN THREATS BEING HAIL UP TO
GOLF BALL SIZE AND DAMAGING WINDS UP TO 70 MPH. THERE COULD ALSO
BE AN ISOLATED TORNADO. THESE STORMS ARE EXPECTED TO MOVE EAST OF
THE AREA BY 7 PM. ANOTHER ROUND OF STORMS WILL MOVE INTO THE AREA
AROUND MIDNIGHT. AN ISOLATED STORM MAY PRODUCE HAIL UP TO QUARTER
SIZE AND WINDS UP TO 60 MPH SOUTH OF A LINE FROM SIOUX CITY TO
STORM LAKE.

FLOODING...
MINOR TO MODERATE FLOODING IS EXPECTED ALONG PORTIONS OF THE
VERMILLION...JAMES...LITTLE SIOUX...ROCK...AND LOWER BIG SIOUX
RIVERS THE NEXT FEW DAYS.

ISOLATED HEAVY RAIN IS POSSIBLE LATE THIS AFTERNOON AND THIS
EVENING SOUTH OF LINE FROM PONCA NEBRASKA TO SPIRIT LAKE IOWA.
HOWEVER...MORE THUNDERSTORMS WILL MOVE INTO SOUTHEAST SOUTH
DAKOTA AND NORTHEAST NEBRASKA AFTER SUNSET AND SPREAD INTO
SOUTHWEST MINNESOTA AND NORTHWEST IOWA AROUND MIDNIGHT. HEAVY
RAIN IS POSSIBLE WITH THESE STORMS...ESPECIALLY SOUTH OF A LINE
FROM YANKTON TO SPIRIT LAKE...WHERE 1 TO 2 INCHES OF RAIN MAY
FALL. THIS MAY PRODUCE FLASH FLOODING. FARTHER NORTH...FROM
TYNDALL TO WINDOM...THE THREAT OF HEAVY RAIN IS LESS...BUT DUE TO
SATURATED GROUND...EVEN RAINFALL OF UP TO ONE INCH COULD PRODUCE
FLASH FLOODING OVERNIGHT.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

SEVERE WEATHER WILL BE POSSIBLE FOR THE MIDDLE OF NEXT WEEK AS A
STRONG AREA OF LOW PRESSURE PUSHES OUT OF THE ROCKIES AND MOVES
ACROSS THE NORTHERN PLAINS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE POSSIBLE AFTER 3 PM IN PORTIONS OF
NORTHWEST
IOWA.

&&

FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT
WWW.CRH.NOAA.GOV/FSD. THIS INCLUDES THE GRAPHICAL HAZARDOUS
WEATHER OUTLOOK.

In the hours before

Local storm report, Jun 7, 8:36 PM CDT, 2 hours 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
836 PM CDT SAT JUN 07 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0800 PM     FLASH FLOOD      10 SE IDA GROVE         42.22N 95.36W
06/07/2008                   IDA                IA   PUBLIC

            OTTER CREEK OUT OF ITS BANKS WELL INTO FIELDS.

&&

CHAPMAN
Local storm report, Jun 7, 9:49 PM CDT, 1 hour 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
949 PM CDT SAT JUN 07 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0930 PM     HAIL             6 E ELK POINT           42.69N 96.57W
06/07/2008  E0.75 INCH       PLYMOUTH           IA   PUBLIC

&&

JCHAPMAN

The office that day

Everything else NWS Sioux Falls, SD issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 7, 7:20 PM CDTRiver Flood WarningFSDDavison, Hanson58 hr
Jun 7, 9:25 PM CDTSevere Thunderstorm WarningFSDUnion35 min
Jun 8, 10:52 AM CDTAreal Flood WarningFSDBon Homme, Douglas, Hanson, Hutchinson, McCook12 hr

Nearby

Severe Thunderstorm Warnings in South Dakota, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.